# SDR AALA202404013264

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 30,113 hours, 9,741 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS EMERGENCY EXIT WINDOW WILL NOT CLOSE COMPLETELY. UNABLE TO LOCK WINDOW AND SEE RED PIN IN HANDLE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
